# SDR DU4R2007152

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113N21051
- Condition: Corroded
- Location: Te Flaps
- Component: Flap Assy, Boeing
- Component part number: 113N20011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT I/B FLAP I/B TORQUE TUBE CORRODED.  REPAIRED BY REMOVING AND REPLACING TUBE WITH P/N’S 113N2105-1 AND 113N2108-1 IAW B757 AMM 27-51-05 AND DELTA EA 06-097981-14 REV A.
